Jump to content

alectinib and pneumonia


najma

Recommended Posts

Najma,

My mom is on immunotherapy, so a bit different, but it's not uncommon to have pneumonitis with immunotherapy. My mom has had what was thought to be pneumonitis once and now had pneumonia believed to be caused by immunotherapy.  She has had to take treatment breaks in order to receive high dose steroids. Luckily, even with the treatment breaks,  her cancer is still stable. From my limited knowledge of alectinib, I believe that pneumonitis isn't all that uncommon either????

Link to comment
Share on other sites

Yes, once it is cleared up. Immunotherapy is working well, so we all have decided to continue treatment. Should the side effects become worse or pneumonitis continually persists, we will then consider another type of treatment.

Link to comment
Share on other sites

  • 3 months later...

Pneumonitis is unfortunately one of the possible side effects of Alecensa. I have been taking the drug for 16 months now and have not had this problem however if you check out the Facebook group Alkpositive.org I am certain you will find others who have and will be glad to answer any questions for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.